Alert archive / Louisiana / Tornado Warnings in 2021

Tornado Warning 43, NWS Lake Charles, LA

May 17, 2021Acadia Parish, Louisiana

NWS Lake Charles, LA issued this tornado warning at May 17, 2021, 3:37 PM CDT for Acadia Parish, Louisiana. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2021, 3:37 PM CDT (20:37 UTC)
Expired
May 17, 2021, 4:15 PM CDT
In force
38 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Acadia Parish, LA

The radar

The Lake Charles radar (KLCH), 87 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 4:12 PM CDTTORNADO5 Ne Crowley, LAPUBLIC REPORTS TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.6 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2021-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2021-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.7
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

762 
WFUS54 KLCH 172037
TORLCH
LAC001-172115-
/O.NEW.KLCH.TO.W.0043.210517T2037Z-210517T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
337 PM CDT Mon May 17 2021

The National Weather Service in Lake Charles has issued a

* Tornado Warning for...
  Central Acadia Parish in southwestern Louisiana...

* Until 415 PM CDT.
    
* At 337 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Crowley, moving north at 10 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rayne around 355 PM CDT.

This includes Interstate 10 in Louisiana between mile markers 81 and
89.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3018 9230 3020 9239 3033 9240 3029 9221
TIME...MOT...LOC 2037Z 195DEG 10KT 3024 9235 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Stigger/87
1 follow-up statement
437 
WWUS54 KLCH 172047
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
347 PM CDT Mon May 17 2021

LAC001-172115-
/O.CON.KLCH.TO.W.0043.000000T0000Z-210517T2115Z/
Acadia LA-
347 PM CDT Mon May 17 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR CENTRAL
ACADIA PARISH...
    
At 347 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Crowley, moving north at 10 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
central Acadia Parish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3021 9227 3024 9239 3033 9240 3029 9221
TIME...MOT...LOC 2047Z 195DEG 10KT 3027 9234 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

Stigger/87

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at May 17, 6:33 AM CDT, 9 hours 4 minutes earlier.

Area forecast discussion, May 17, 6:33 AM CDT, 9 hours 4 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
633 AM CDT Mon May 17 2021

.DISCUSSION...
For the 17/12Z TAF Issuance.

&&

.AVIATION...
Moisture convergence and favorable upper level conditions will
allow for clusters of showers and thunderstorms to develop through
the day today. MVFR/IFR conditions with gusty winds will be
possible with the convection. A little bit of a break by 18/00Z
with VFR conditions. Then the potential for MVFR ceilings and
shower development overnight.

Rua

&&

.PREV DISCUSSION... /issued 448 AM CDT Mon May 17 2021/

SYNOPSIS...
A wet and active period through mid week with the possibility of
heavy rainfall along with strong storms.

Excessive Rainfall...with coordination from WPC...
Through Tonight...Slight (level 2 out of 4) Risk.
Tuesday and Tuesday Night...Slight (level 2 out of 4) Risk.
Wednesday and Wednesday Night...Moderate (level 3 out of 4) Risk
for Southeast Texas and Slight into Southwest Louisiana.

No Flash Flood Watch is in effect at this time. Will monitor how
much rain falls today. However, usually it is suggested that when
a Moderate Risk is in effect that a Flash Flood Watch be issued.
So if trends continue, there is the potential for a Flash Flood
Watch to be issued before the Moderate Risk goes into effect on
Wednesday.

Severe Weather...
Today...Marginal (level 1 out of 5) Risk, mainly for rotating
cells offshore moving into the coast with large hail, damaging
winds, and some tornadic potential.
Tuesday and Wednesday...Marginal (level 1 out of 5) Risk, for
mainly damaging wind gusts and large hail.

Rua

SHORT TERM (Through Tuesday Night)...
A very moist airmass will be in place with PWAT values over 1.75
inches, over the 90th percentile from SPC climo for this time of
year, and nearing 2 inches. Good southeast inflow will keep
elevated moisture values in place.

An upper level trough will remain west of the forecast area, with
a series of disturbances pushing out from it that will initiate
occasional widespread showers and thunderstorms.

With the high moisture content, strong convection will have high
precipitation efficiency with high rainfall rates. Therefore,
there will be a hazard for heavy rainfall with a potential for
flash flooding. With each round, antecedent conditions will
become more saturated and the potential for flooding will
increase.

Will also have to watch this morning for rotating supercell like
features moving onshore as they could produce strong winds, large
hail, and a quick spin up waterspout/tornado.

Rua

LONG TERM (Wednesday through Monday)...
A stationary front will linger to our south mid-week with an inflow
of moisture from the Gulf of Mexico. WPC has significant rainfall
accumulations expected Wednesday for western parts of our area.
However, the GFS, HREF, and ECMWF do not agree with less
precipitation expected. This forecast will align with WPC due to the
expected inflow of moisture from the Gulf of Mexico. Rain chances
will persist into Friday, especially for western parts of our area.

A marginal risk of severe weather may be possible later in the week.
However, it appears much of the precipitation expected through
Friday will not be severe. Shear will be expected to be low during
the week.

The stationary front will eventually start moving out of our area
Friday into Saturday with skies expected to clear out over the
weekend with an area of high pressure moving southward into the
Southeast U.S.

55

MARINE...
Pressure gradient will remain rather tight across the northwest
Gulf of Mexico through mid week as a high pressure will remain
over the southeast US coast and a lower pressure will be located
east of the Rockies. This will allow for moderate to occasional
strong southeast to south winds with building rough seas. Small
Craft Exercise Caution will be headlined through at-least Tuesday,
with the possibility of it being upgraded to a Small Craft
Advisory for Tuesday afternoon into Tuesday night.

The long duration and fetch of the southeast flow will allow tide
levels to become elevated and this will be monitored for the
possibility of a coastal flood advisory as we get into Tuesday
and Wednesday.

Rua

HYDROLOGY...
The potential for flooding will increase over the next few days as
antecedent conditions become more conducive for run-off issues,
along with elevated southeast flow along the coast not allowing
for proper drainage of the main stem river system, to go along
with potential releases from local dam structures.

QPF through Thursday show rainfall amounts averaging 3 to 5 inches
across the entire forecast area, with some locations in southeast
Texas averaging 5 to 9 inches.

Probabilistic QPF data shows a 20 to 40 percent chance of greater
than 4 inches for southwest Louisiana through Thursday, with a 50
to 70 percent chance of greater than 4 inches for southeast
Texas. Meanwhile, this data also shows a 5 percent chance of
greater than 8 inches for southeast Texas through Thursday.

Please monitor the latest river flood forecasts and statements.

Rua

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  80  69  82  69 /  80  40  80  40
LCH  81  71  83  73 /  80  20  70  40
LFT  81  70  83  71 /  70  40  70  30
BPT  81  73  83  73 /  70  30  70  50

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution through Tuesday evening for GMZ450-
     452-455-470-472-475.

&&
Hazardous weather outlook, May 17, 5:07 AM CDT, 10 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
507 AM CDT Mon May 17 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-181100-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
507 AM CDT Mon May 17 2021

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Today and tonight.

There is the potential for heavy rainfall and strong to severe
thunderstorms. The Risk levels are as follows...
Slight Risk (Level 2 out of 4) for Excessive Rainfall.
Marginal Risk (Level 1 out of 5) for Severe Weather.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The potential for heavy rainfall and strong to severe thunderstorms
will continue through Thursday. The Risk levels are as follows...
Tuesday...Slight Risk for Excessive Rainfall.
Marginal Risk for Severe Weather.

Wednesday...Moderate Risk (Level 3 out of 4) for Excessive Rainfall
for southeast Texas, Slight Risk for southwest Louisiana.
Marginal Risk for Severe Weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-181100-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
507 AM CDT Mon May 17 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Today and tonight.

Moderate southeast flow with breezy winds and rough seas. Small craft
should exercise caution.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Moderate to strong southeast flow and rough seas will persist
through mid week with the possibility of small craft advisory
conditions. Also, tides will be elevated with some potential for
a coastal flood advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 17, 2:04 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
204 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HEAVY RAIN       FANNETT                 29.93N 94.25W
05/17/2021  M16.00 INCH      JEFFERSON          TX   BROADCAST MEDIA

            UPDATE TO PREVIOUS RAINFALL REPORT... NEW TOTAL OF AROUND
            16 INCHES IN FANNETT NEAR THE GREEN ACRES GROCERY.

&&

SWARTHEN
Local storm report, May 17, 2:10 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
210 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     FLASH FLOOD      FANNETT                 29.93N 94.25W
05/17/2021                   JEFFERSON          TX   DEPT OF HIGHWAYS

            I-10 IS FLOODED BETWEEN BEAUMONT AND HAMSHIRE WITH TRAVEL
            DISCOURAGED.

&&
Local storm report, May 17, 2:14 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
214 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0113 PM     TORNADO          5 NNE LEONVILLE         30.53N 91.95W
05/17/2021                   ST. LANDRY         LA   BROADCAST MEDIA

            BROADCAST RELAYED PICTURE OF A TORNADO NEAR PORT BARRE.
            TIME ESTIMATED BY RADAR AND REPORT.

&&

SWARTHEN
Local storm report, May 17, 2:27 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
227 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TORNADO          4 SSE CROWLEY           30.15N 92.36W
05/17/2021                   ACADIA             LA   PUBLIC

            PUBLIC WITNESSED TORNADO ON THE GROUND IN SOUTHERN ACADIA
            PARISH NEAR HWY 13

&&

SDENSON
Local storm report, May 17, 2:35 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
235 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 PM     HEAVY RAIN       1 NNW VIDOR             30.14N 94.00W
05/17/2021  M9.88 INCH       ORANGE             TX   TRAINED SPOTTER

            SPOTTER REPORTS 9.88 INCHES OF RAIN AT VIDOR JUNIOR HIGH
            SCHOOL.

&&

MCALHOUN
Local storm report, May 17, 3:37 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
337 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     TORNADO          1 ENE LYONS POINT       30.10N 92.36W
05/17/2021                   ACADIA             LA   FIRE DEPT/RESCUE

            PHOTOS OF LIKELY TORNADO DAMAGE RELAYED FROM LYONS POINT
            FD. ADDITIONAL VIDEO PROVIDED OF TORNADO ON GROUND NEAR
            LYONS POINT. TIME ESTIMATED BY RADAR.

&&

SWARTHEN

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 2:45 AM CDTSpecial Marine WarningLCH90 min
May 17, 3:46 AM CDTSpecial Marine WarningLCH59 min
May 17, 4:16 AM CDTSpecial Marine WarningLCH89 min
May 17, 4:22 AM CDTSevere Thunderstorm WarningLCHCameron53 min
May 17, 4:39 AM CDTSpecial Marine WarningLCH66 min
May 17, 5:03 AM CDTTornado WarningLCHCameron27 min
May 17, 5:31 AM CDTSevere Thunderstorm WarningLCHCameron59 min
May 17, 5:43 AM CDTTornado WarningLCHCalcasieu32 min
May 17, 6:00 AM CDTSpecial Marine WarningLCH60 min
May 17, 6:32 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu58 min
May 17, 6:56 AM CDTSpecial Marine WarningLCH64 min
May 17, 7:54 AM CDTSpecial Marine WarningLCH66 min
May 17, 7:56 AM CDTSpecial Marine WarningLCH64 min
May 17, 8:45 AM CDTTornado WarningLCHVernon30 min
May 17, 9:00 AM CDTSpecial Marine WarningLCH60 min
May 17, 9:04 AM CDTSpecial Weather StatementLCHBeauregard41 min
May 17, 9:20 AM CDTTornado WarningLCHAllen, Beauregard25 min
May 17, 9:34 AM CDTFlash Flood Warning Considerable damage threatLCHBeauregard, Vernon5 hr
May 17, 9:37 AM CDTFlash Flood Warning Considerable damage threatLCHBeauregard, Calcasieu5 hr
May 17, 9:37 AM CDTTornado WarningLCHCalcasieu38 min
May 17, 9:40 AM CDTFlash Flood WarningLCHCalcasieu, Cameron5 hr
May 17, 9:56 AM CDTSpecial Marine WarningLCH64 min
May 17, 10:03 AM CDTSpecial Marine WarningLCH57 min
May 17, 10:10 AM CDTFlash Flood WarningLCHCalcasieu4 hr
May 17, 10:16 AM CDTSevere Thunderstorm WarningLCHCalcasieu59 min
May 17, 10:30 AM CDTTornado WarningLCHCalcasieu30 min
May 17, 11:14 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis61 min
May 17, 11:16 AM CDTTornado WarningLCHCameron29 min
May 17, 11:18 AM CDTSpecial Marine WarningLCH17 min
May 17, 11:21 AM CDTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more5 days
May 17, 11:22 AM CDTTornado WarningLCHCalcasieu, Jefferson Davis23 min
May 17, 11:26 AM CDTFlash Flood WarningLCHAllen, Beauregard3 hr
May 17, 11:36 AM CDTFlash Flood WarningLCHCalcasieu3 hr
May 17, 11:42 AM CDTTornado WarningLCHCalcasieu, Jefferson Davis8 min
May 17, 11:51 AM CDTSpecial Marine WarningLCH54 min
May 17, 12:41 PM CDTFlash Flood Warning Considerable damage threatLCHCalcasieu, Jefferson Davis3 hr
May 17, 12:42 PM CDTSpecial Marine WarningLCH63 min
May 17, 1:11 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis34 min
May 17, 1:40 PM CDTSpecial Marine WarningLCH65 min
May 17, 1:43 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatLCHCalcasieu, Jefferson Davis6 hr
May 17, 1:49 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis26 min
May 17, 2:04 PM CDTTornado WarningLCHAcadia, Lafayette, Vermilion26 min
May 17, 2:14 PM CDTTornado WarningLCHCalcasieu31 min
May 17, 2:19 PM CDTFlash Flood Warning Considerable damage threatLCHAllen, Beauregard, Calcasieu5 hr
May 17, 2:24 PM CDTFlash Flood WarningLCHBeauregard, Vernon3 hr
May 17, 2:27 PM CDTTornado Warning Tornado observedLCHAcadia33 min
May 17, 2:29 PM CDTRiver Flood WarningLCHAllen, Beauregard21 days
May 17, 2:35 PM CDTFlash Flood WarningLCHAllen, Jefferson Davis5 hr
May 17, 2:42 PM CDTSpecial Marine WarningLCH63 min
May 17, 2:52 PM CDTTornado WarningLCHSaint Landry38 min
May 17, 2:53 PM CDTTornado WarningLCHSaint Landry, Saint Martin37 min
May 17, 2:57 PM CDTTornado WarningLCHAcadia33 min
May 17, 3:28 PM CDTTornado WarningLCHSaint Landry, Saint Martin32 min
May 17, 3:29 PM CDTFlash Flood WarningLCHAcadia, Allen, Jefferson Davis5 hr
May 17, 3:29 PM CDTTornado WarningLCHAcadia, Jefferson Davis25 min
May 17, 3:30 PM CDTTornado WarningLCHAcadia16 min
May 17, 3:40 PM CDTSpecial Marine WarningLCH65 min
May 17, 4:08 PM CDTTornado WarningLCHAcadia37 min
May 17, 4:12 PM CDTTornado WarningLCHSaint Landry33 min
May 17, 4:39 PM CDTSpecial Marine WarningLCH66 min
May 17, 4:44 PM CDTTornado WarningLCHAcadia, Saint Landry31 min
May 17, 5:12 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Vermilion48 min
May 17, 5:16 PM CDTTornado WarningLCHLafayette, Saint Martin29 min
May 17, 5:39 PM CDTSpecial Marine WarningLCH66 min
May 17, 5:57 PM CDTSpecial Weather StatementLCHLafayette, Vermilion33 min
May 17, 6:01 PM CDTFlash Flood Warning Considerable damage threatLCHAcadia, Lafayette, Vermilion6 hr
May 17, 6:03 PM CDTFlash Flood WarningLCHLafayette, Saint Landry, Saint Martin7 hr
May 17, 6:32 PM CDTSpecial Weather StatementLCHLafayette, Vermilion43 min
May 17, 6:40 PM CDTSpecial Marine WarningLCH65 min
May 17, 6:40 PM CDTTornado WarningLCHSaint Landry, Saint Martin35 min
May 17, 6:50 PM CDTAreal Flood WarningLCHBeauregard, Calcasieu3 hr

Nearby

Tornado Warnings in Louisiana, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.